# SDR E3MA2019030100000

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N442ME
- Make and model: Urocop EC135T2
- Aircraft serial: 1042
- Aircraft time: 5,335 hours, 22,379 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 8,000 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING HOVER OPERATION PILOT HEARD A LOUD SQUEALING NOISE AND A NR 1 ENGINE CHIP INDICATION.  PILOT LANDED IMMEDIATELY AND DURING POST FLIGHT WALK AROUND FOUND NR 1 ENGINE POWER TURBINE TO HAVE DAMAGE.
